# SDR JJBA20131117008

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 29,605 hours, 32,276 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Irs
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRS ALIGN LIGHT INOPERATIVE.  R & R IRS CONTROL. OPS CHECKED GOOD.
